Monotonicity and inequalities related to complete elliptic integrals of the second kind (vol 5, pg 2732, 2020)

被引:0
|
作者
Wang, Fei [1 ]
Guo, Bai-Ni [2 ]
Qi, Feng [3 ]
机构
[1] Zhejiang Inst Mech & Elect Engn, Dept Math, Hangzhou 310053, Zhejiang, Peoples R China
[2] Henan Polytech Univ, Sch Math & Informat, Jiaozuo 454010, Henan, Peoples R China
[3] Tianjin Polytech Univ, Sch Math Sci, Tianjin 300387, Peoples R China
来源
AIMS MATHEMATICS | 2020年 / 5卷 / 06期
基金
中国国家自然科学基金;
关键词
D O I
10.3934/math.2020363
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:5683 / 5684
页数:2
相关论文
共 37 条